Asymptotics of Solutions to Non-stationary Maxwell System in a Domain with Small Cavities

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

In this chapter, the nonstationary Maxwell system is considered in a bounded domain with finitely many cavities. The diameters of the cavities are proportional to a small parameter ε. We derive the asymptotics of solutions as ε → 0.

Original languageEnglish
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer Nature
Pages329-394
Number of pages66
DOIs
StatePublished - 2021

Publication series

NameOperator Theory: Advances and Applications
Volume284
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Asymptotics of Solutions to Non-stationary Maxwell System in a Domain with Small Cavities'. Together they form a unique fingerprint.

Cite this